# SDR MZZA98102

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 2710 · Aileron Control System
- Part: Drum
- Part number: 65247338
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - LOST MOTION DEVICE UPPR CABLE DRUM FOUND CRACKED AT CABLE RETAINER SLOT.  DRUM REPLACED IN LOST MOTION DEVICE IAW OHM 27-10-03.  (M)
